# SDR SWAA2013011011354

- Difficulty date: December 26, 2012
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 28,757 hours, 16,558 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INDICATES CRACK AT STAB STA 149.0, LOWER HORIZONTAL SKIN, LEFT SIDE.  CRACK MEASURES .325 IN LENGTH.  INSTALLED DOUBLER PER SRM.
